# SDR FDEA201902170443

- Difficulty date: February 17, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 72,760 hours, 17,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6044115
- Part serial: 2058
- Condition: Malfunctioned
- Location: Cabin
- Part time: 10,667 hours, 4,383 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT TEST ARM WOULD NOT TEST.  PERFORMED RESET TO EMERGENCY LIGHT CONTROL C/B G13. OPERATIONAL CHECK OK
